# SDR IPXA12574006

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200346
- Part serial: 000196
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAP INBD MAIN FLAP T/E WEDGE HAS DAMAGE.  REMOVED DAMAGE AND REPAIRED IAW EO B757-5750-47028.
